RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 335, Number 1  


MATHEMATICS
Analytic continuation of functions that are uniformly approximated by exponential polynomials
A. Bratishchev
5
Wavelets based on periodic splines
V. A. Zheludev
9
On the divisibility problem for stochastic channels with a given constraint function
V. N. Koshelev
14
On an integral representation of Markov systems
Yu. V. Pokorny
18
Approximate and exact solutions of linearized Navier–Stokes equations in the case of a plane flow
V. I. Prokhorenko
21
Functions of a boundary layer of asymptotically optimal lattice cubature formulas
M. D. Ramazanov
25
Strength decomposition of graphs
V. A. Trubin
27

MATHEMATICAL PHYSICS
Rayleigh vibrations of layered media as a matrix Sturm–Liouville problem
S. G. Kiselev, V. M. Markushevich
29
Gaussian approximation of solutions of the Fokker–Planck equation
M. H. Kharrasov, A. U. Abdullin
32
An algorithmic approach to $p$-adic probability theory
A. Yu. Khrennikov
35

PHYSICS
The design of an axially symmetric gradient lens when one of the refracting surfaces has a given shape
A. S. Venetskii, V. A. Kaloshin
39
The spectrum of an $N$-particle Hamiltonian for large $N$, and superfluidity
V. P. Maslov, O. Yu. Shvedov
42

MECHANICS
On the computation of the parameters of high-frequency resonance in the three-dimensional case
V. A. Babeshko
55
On mathematical modeling of penetrating process of collapsed rocks into reservoir
S. S. Grigoryan, Guo Xinghai
59
Forced regimes of two-layer fluid flow around obstacles
V. Yu. Lyapidevskii
61
Optimal control problem for intensive blast waves
A. I. Malkin, N. V. Nikitin
64

GEOPHYSICS
On a possibility to describe the dynamics of magnetic disturbances as a dynamical system with deterministic chaos
Yu. S. Tyupkin, A. Ya. Fel'dshtein
95
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020